# SDR IPXA2022052182321

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: A5724228420000
- Part serial: NSN
- Condition: Cracked
- Location: L/H Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLEFT KRUGER FLAP WING ACCESS PANEL HAS A CRACK ON PANEL PLATE. DOT A-13REMOVED AND REPLACED IAW SRM 51-40-21.
